Monday, 29 January 2018

The Dementia Epidemic. What is the cause?

There are a variety of pharmaceutical drugs that have the side effect "confusion", "memory loss", "decreased mental alertness" and other symptoms of dementia. There are less pharmaceutical drugs that admit to "dementia", or Alzheimer's Disease, as a side effect!

There are a whole host of websites that will confirm that drugs are a major cause of confusion and memory loss. I have listed some of these at the foot of this blog below. More to the point, a cursory perusal of the British National Formulary, or MIMS (medical bibles for doctors which provide details of known drug side effects) will indicate that many, if not most pharmaceutical drugs have these symptoms of dementia as side effects.

The question is, are these side effects just minor, temporary conditions, rather like some conditions we more normally associate as 'side effects' - a headache perhaps, or a dry mouth? Or do they constitute a longer term, more permanent threat to the brain? Can they so easily be dismissed?

Regular readers of this blog will know that I use the term "DIE's" for drug side effects - I think that this is a more accurate description. They are 'Disease Inducing Effects' and should not be discounted as either minor or temporary.

I have listed the scientific evidence that has linked dementia with a considerable number of pharmaceutical drugs and vaccines, and these drugs include some of those most commonly taken drugs, especially those regular taken by older people. They include

  • The flu vaccine (especially if taken over a period of successive years),
  • Antidepressant drugs,
  • Antipsychotic drugs,
  • Statin drugs,
  • Sleeping pills, particularly of the Benzodiazepine family,
  • Anticholinergic drugs,
  • Antihistamine drugs,
  • Proton Pump Inhibitor drugs, such as Rennies and other popular brands,
  • H2 Blocker drugs,
  • Painkillers,
  • and many others.

Many older people are prescribed a cocktail of different pharmaceutical drugs, and conventional doctors have little knowledge about what this type of polypharmacy can do to human health, leave alone to the human brain which is our most vulnerable organ.

Dementia is not just affecting older people. It now strikes people in their 50's and 60's, even some people in their 30's and 40's! It is estimated that 1 in 3 people will suffer from dementia, and that in future this might rise to 1 in 2. So something needs to be done, and we cannot wait for conventional medicine to be honest. So we need to take action to protect ourselves, and our loved ones. My suggestion is simplicity itself!

  • Do not take pharmaceutical drugs, and do not accept vaccinations for flu or indeed any other condition.
  • If and when you are ill look to other medical therapies for treatment. They are often more effective anyway, and they are certainly safer because they do not use toxic substances, such as mercury and aluminium, known to have harmful effects on the brain.
  • Anyone who is taking pharmaceutical drugs, or have taken them in the past, should seek out assistance from a homeopath to antidote the toxicity that has been introduced into you body.
Conventional medicine is harming us, as individuals, and as a population. It is time for us all to say "No, no more. We have had enough!" And we should do so whilst we still have the mental capability of doing so.



Postscript. A selection of websites that discuss the link between pharmaceutical drugs and confusion, memory loss, etc
  • https://www.peoplespharmacy.com/2012/03/08/many-drugs-can-cause-confusion/ 
  • https://www.webmd.com/brain/medications-that-can-cause-confusion-or-a-decreased-alertness 
  • https://bebrainfit.com/20-medications-that-can-cause-memory-loss/ 
  • http://www.dailymail.co.uk/health/article-3451468/Common-antibiotics-trigger-DELIRIUM-Drugs-cause-confusion-hallucinations-agitation-weeks-study-warns.html 
  • https://www.aarp.org/health/brain-health/info-05-2013/drugs-that-may-cause-memory-loss.html#quest1 
  • https://www.medscape.com/viewarticle/408593_5 
  • https://womensbrainhealth.org/think-about-it/10-drugs-that-may-cause-memory-loss 
  • https://www.caregivers.com/blog/2013/07/3-causes-confusion-in-the-elderly/ 
  • https://www.healthline.com/symptom/confusion#modal-close 
  • https://www.cancer.net/navigating-cancer-care/side-effects/mental-confusion-or-delirium 
  • http://www.healthinaging.org/resources/resource:potentially-inappropriate-medication-use-in-older-adults/ 
  • https://www.helpguide.org/harvard/whats-causing-your-memory-loss.htm 
  • https://www.davidwolfe.com/medications-cause-memory-loss/